# SDR 06FDEA03090

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,545 hours, 25,046 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

CLIMBOUT FROM MEMPHIS GOT A LEVEL 3 AIR MAN NR 2 FAILED WARNING WENT AWAY AFTER THROTTLE WAS AT IDLE FOR A COUPLE OF MINUTES, DUMPED 6000 LBS FUEL FOR LANDING.  ACN RELEASED FOR SERVICE PER MEL/CDL: 36-23-01-02 CATEGORY: C EXPIRATION: 05SEP06  "MEL 36-23-01-02: NR 2 MANIFOLD FAIL DETECTION LOOP, INOP.  MX MUST CLEAR ALERT PRIOR TO EACH DISPATCH.  DO NOT PRESSURIZE PNEUMATIC SYS NR 2 EXCEPT FOR ENG START."
